# SDR 97UAL900094

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114W41608
- Condition: Cracked
- Location: Nr 9 Le Flap
- Part time: 5,566 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. EXTENSIVE CRACKING WAS DISCOVERED ON THE 114W4160-8 SLAT ASSEMBLY.  CRACKS EXISTED IN THE 114W4562-4 COVE SKIN ASSEMBLY AND THE 114W6640 NOSE BEAM ASSEMBLY.  PRELIMINARY FINDINGS INDICATE THAT CRACKING APPEARS TO BE THE RESULT OF HIGH CYCLE SONIC FATIGUE.  NEW NR 9 SLAT INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
